# SDR TSAA9957379

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546421231A
- Condition: Inoperative
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEADING EDGE SLAT L/E SKIN HAS 3 CLOSE DENTS 14.5 INCHES INBOARD OF SLAT OUTBOARD EDGE.  HFEC REVEALED NO CRACKS AT DENTS.  THREE DENTS LOCALIZED WITHIN 2 INCH AREA WITH DEEPEST POINT .067 INCH DEEP.  PER SRM 57-50-1 FIG 2, DENT IS OUT OF LIMITS.  REMOVED AND REPLACED NR 1 SLAT IAW MM 27-81-21.  AIRCRAFT RETURNED TO SERVICE.  (M)
